Articles containing subject class 39A70:

MIA-11-54 » L'Hospital-type rules for monotonicity: Discrete case (10/2008)
MIA-14-47 » On the weighted Hardy type inequality in a fixed domain for functions vanishing on the part of the boundary (07/2011)
MIA-15-21 » Inequalities for the norms of finite difference operators of multiply monotone sequences (04/2012)
OaM-07-02 » On inverse problems for left-definite discrete Sturm-Liouville equations (03/2013)
OaM-07-33 » A polynomial identity and its application to inverse spectral problems in Stieltjes strings (09/2013)
OaM-07-46 » Spectral analysis of certain spherically homogeneous graphs (12/2013)
MIA-19-57 » A note on convexity, concavity, and growth conditions in discrete fractional calculus with delta difference (04/2016)
MIA-21-47 » Inequalities among eigenvalues of different self-adjoint discrete Sturm-Liouville problems (07/2018)
MIA-22-01 » Some new integral inequalities on time scales (01/2019)
OaM-14-35 » Eigenvalues of discrete Sturm-Liouville problems with sign-changing weight and coupled boundary conditions (06/2020)
JMI-14-28 » On some new nonlinear Volterra-Fredholm type discrete inequalities and its applications (06/2020)
FDC-11-10 » Grünwald-Letnikov fractional operators: from past to present (06/2021)
DEA-14-12 » Multiple solutions for a nonlinear discrete problem of the second order (05/2022)
DEA-14-22 » Convexity in fractional h-discrete calculus (05/2022)
OaM-16-50 » On multiplicities of eigenvalues of a spectral problem on a prolate tree (09/2022)
OaM-16-69 » Erratum to Spectral analysis of certain spherically homogeneous graphs, Operators and Matrices, 7 (2013), 825–847 (12/2022)